# SDR CA050510004

- Difficulty date: May 8, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 737522
- Aircraft time: 33,412 hours, 21,041 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 58935733
- Part serial: 97291H8035
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 WINDOW CRACKED AT ALTITUDE. WINDOW REPLACED.
